Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A generalization of the Borsuk and Borsuk-Ulam theorems


Author: Walter T. Kyner
Journal: Proc. Amer. Math. Soc. 7 (1956), 1117-1119
MSC: Primary 46.1X
DOI: https://doi.org/10.1090/S0002-9939-1956-0082063-2
MathSciNet review: 0082063
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Alexandroff-Hopf, Topologie, Berlin, 1935.
  • [2] M. A. Krasnosel'skii, On the theory of completely continuous vector fields, Ukrain, Mat. Žurnal vol. 3 (1951) pp. 174-183. MR 0055677 (14:1109e)
  • [3] J. Leray and J. Schauder, Topologie et équations fonctionnelles, Ann. École Norm. vol. 51 (1934) pp. 45-78. MR 1509338
  • [4] E. Rothe, Zur Theorie der topologischen Ordnung und der Vektorfelder in Banachschen Räuman, Compositio Math. vol. 5 (1937) pp. 177-197.
  • [5] -, The theory of topological order in some linear topological spaces, Iowa State College Journal of Science vol. 13 (1939) pp. 373-390. MR 0000651 (1:108b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.1X

Retrieve articles in all journals with MSC: 46.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1956-0082063-2
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society